# SDR CKSA94353

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- Engine: Pwa JT3D3B
- System (JASC): 7250 · Turbine Section
- Part: Tubine Blade
- Part number: 516701
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

KMCI - FLT 59901 - ON CLIMB-OUT, NR 3 ENGINE HAD A SUDDEN DROP IN EPR ACCOMPANIED BY SEVERE VIBRATION.  ENGINE IMMEDIATELY SHUT DOWN.  REMOVED AND REPLACED NR 3 IAW AIA DC-8 MIP-1 SECTION 9.  C/W TRIM RUN ALL SYSTEMS.  OPS CHECKS NORMAL IAW AIA MIP-1 SECTION 10, NO LEAKS NOTED.  (X)
